# SDR AUS20010837

- Difficulty date: June 9, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-28-140
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 62373000
- Condition: Cracked
- Location: Ailerons
- Component: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT AILERON DOUBLER CRACKED.
